# SDR REXA201100176

- Difficulty date: March 13, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 17,488 hours, 14,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Fuselage
- Part time: 17,488 hours, 14,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL PLATE CORRODED AT NUT PLATE HOLES FROM FS 511 TO 621.  REPAIRED IAW BOMBARDIER GREO 601R-53-61-1574, SRM 51-42-21, 51-42-21.
